# SDR UALA2013040202154

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 66,708 hours, 24,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT II AISLE FLOOR ROW 39.  FOUND DELAM AREA MEASURED 22" ACROSS.  PERFORMED INTERIM REPAIR REF AMM 53-00-99 PG 801.  OVERLAY TAPED AND FASTENER HOLES PICKED UP ADJACENT TO DELAM AREA.
